# SDR VNAA9804027

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON LANDING,THE CREW NOTIFIED MAINTENANCE CONTROL THAT THEY MAY HAVE ENCOUNTERED A BIRD STRIKE.  OUTSTATION MAINTENANCE INSPECTED THE AIRCRAFT FOR DAMAGE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-29-10 AND 05-29-40.  NO DAMAGE WAS FOUND.
